MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CRTX SCREW/LOW PROF HD SELF-TAPPING/HEX DRIVE/32MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CRTX SCREW/LOW PROF HD SELF-TAPPING/HEX DRIVE/32MM; SCREW, FIXATION, BONE
Model Number 02.206.032
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon product receipt at manufacturer's investigation site it was identified that sealed package contains incorrect number of screws.The 3.5mm cortex screw/low prof hd self-tapping/hex drive/32mm package labeled for quantity 1 but it contained quantity 2.There was no patient involvement.This report is for one (1) 3.5mm crtx screw/low prof hd self-tapping/hex drive/32mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.G4: the incorrect g4 date was inadvertently utilized in initial medwatch.The correct date is september 4, 2020.  device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the package was returned to the depuy synthes customer quality team and was inspected and confirmed to be completely sealed with two items in the package.The package was not returned to the jabil manufacturing site for evaluation.The investigation was performed based on photos provided by the customer quality team the review of the product label from the photos, and a review of the dhr confirmed the complaint as a manufacturing nonconformance made at the monument jabil manufacturing site.A review of the device history record for this part and of the product photos show the package went through the appropriate operation to be packaged,.The packaging operation is a manual operation in which the operator is required to physically place the material into the bag and press a foot pedal to activate the machine to seal the bag.As the extra piece was placed into the package, assignable cause is man error in which the operator inadvertently placed two pieces in the bag prior to sealing.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part number:02.206.032, synthes lot number: 20p9985, supplier lot number: n/a, release to warehouse date: 09oct2019, expiration date: n/a, supplier: (b)(4).No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM CRTX SCREW/LOW PROF HD SELF-TAPPING/HEX DRIVE/32MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10722562
Report Number2939274-2020-04793
Device Sequence Number3457520
Product Code HWC
UDI-Device Identifier10886982050267
UDI-Public(01)10886982050267
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.206.032
Device Catalogue Number02.206.032
Device Lot Number20P9985
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer10/23/2020
10/30/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date10/23/2020
11/02/2020
Patient Sequence Number1